# SDR MASA200600799

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 5,855 hours, 4,146 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5012 ATL - SPOILER AND STAB FAULT STATUS MESSAGE.  RESET SYSTEM.  OP'S CHECK GOOD.
